Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have pcos problem. Trying to conceive. On medication. Getting early periods. Any advice?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
HI.. i am trying to concieve and got pcos problem.. i have on medication for quite some time now with now result.. they put of tablets for 5 days from 5th day of period and but still no ovalution.. this time i dint take the treatment and i got my periods within 15 days
Posted Fri, 5 Oct 2012 in Infertility Problem
 
 
Answered by Dr. Sree Gouri SR 30 minutes later
Hi,
Thanks for the query.

Poly cystic ovary syndrome can cause symptoms like menstrual irregularities, anovulation, insulin resistance etc.
Your early onset of periods could be a side effect of PCOS.
If you are not getting ovulation with the dose they have given better to increase the dose or change the tablets. This can help to some extent.
Along with ovulation induction few measures can be followed which will help in treating PCOS like:
-Using insulin sensitizers like metformin with your doctor's advice.
-In case of over weight better to decrease the weight by exercises and maintain body mass index in the range of 19 to 24.
-Decrease stress and strain.



Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Have pcos problem. Trying to conceive. On medication. Getting early periods. Any advice? 9 hours later
i have reduced my weight and now i am 62..5.2 inc. do i still need to reduce weight? i have got my periods with 12 days in this cycle and today is 5th day and still the bleeding in on.what medicine should i take to stop it.
 
 
Answered by Dr. Sree Gouri SR 13 hours later
Hi,

According to your height your weight should be 55kgs.
And your BMI is 25 which is just above normal.
So better to decrease some more weight.
During periods some amount of bleeding till 7 days can be taken as normal, but if you are having heavy bleeding with clots on 5th day also you can go for tablets.
To control the bleeding with your doctor's advice you can take antifibrinolytics like tranexamic acid.
Hormonal pills are also effective in regularizing the menstrual cycle but as you want to conceive better to go for progesterone pills on second half of cycle.
You discuss this with your doctor and follow her advice.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: Have pcos problem. Trying to conceive. On medication. Getting early periods. Any advice? 1 hour later
thanks for the advice.. I meant i got this month period within 12 days from my last period..my last period date was 30-aug-12 bleeding last for 4 days... and i got period again on 13-sep and still the light bleeding is on with some clots.. what tablet should i take to stop it.. my regular doctor is out of station..so i am unable to take her advice.. please help
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,

This could be inter menstrual bleeding called metrorrhagia, it is a type of menstrual abnormality.
So now just to control the bleeding you can go for Tranexa tablet thrice a day for 2 to 3 days.
For more details: WWW.WWWW.WW Once your doctor comes you better get investigated for the cause of the bleeding and go for hormonal pills according to her advice.



Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor